数学学术杂志传播中心
期刊
会议
图书
作者:Solomon Vishkautsan
来源:[J].Journal de théorie des nombres de Bordeaux, 2019, Vol.31 (1), pp.49-79CEDRAM
摘要:We provide a complete classification of possible graphs of rational preperiodic points of quadratic rational functions defined over the rationals with a rational periodic critical point of period 3, under two assumptions: that these functions have no periodic points of period at ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×